# SDR UALA2010101503822

- Difficulty date: October 14, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 36,642 hours, 4,475 cycles
- Engine: Pwa PW4090
- System (JASC): 7921 · Engine Oil Cooler
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LEAK CHECK OF THE FUEL OIL COOLER, FOUND OUTLET MANIFOLD ASSEMBLY (LOCATED ON THE TOP OF THE COOLER) AND THE FUEL-OIL COOLER BYPASS VALVE (LOCATED ON THE BOTTOM OF THE COOLER) LEAKING OIL.  RPL'D SEAL PLATE ON FUEL OIL BYPASS VLV. REPLACED O-RING ON OUTLET MANIFOLD, RUN CKS OK.  RESERVICED ENG OIL FULL.
